# SDR EIAA2010005

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT UPPER FUSELAGE CROWN AREA DENTED AND GOUGED.
